# SDR AALA20130313025

- Difficulty date: March 12, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N753AN
- Make and model: Boeing 777223
- Aircraft serial: 30261
- Aircraft time: 47,940 hours, 6,180 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHT AT SEAT 42G HAS BROKEN LENS.  REPLACED LENS FOR SEAT 42G ESCAPE PATH LIGHT.  OPS CHECK NORMAL.
